# SDR ASAA2012091693002

- Difficulty date: September 16, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX AREA, CORROSION AT APU AIR PLENUM TO ACFT MATING SURFACE (INSIDE INNER TORQUE BOX).  R & R RT APU TORQUE BOX FORWARD STIFFENER IAW SRM 51-40-02.
